Authors: Todorčević, Stevo 
Torres Pérez, Víctor
Title: Rado's Conjecture and ascent paths of square sequences
Journal: Mathematical Logic Quarterly
Volume: 60
Issue: 1-2
First page: 84
Last page: 90
Issue Date: 1-Feb-2014
Rank: M23
ISSN: 0942-5616
DOI: 10.1002/malq.201300006
Abstract: 
This is a continuation of our paper where we show that Rado's Conjecture can trivialize □<λ(θ{symbol})-sequences in some cases when θ{symbol} is not necessarily a successor cardinal.
Publisher: Wiley

Show full item record

SCOPUSTM   
Citations

2
checked on Feb 3, 2023

Page view(s)

18
checked on Feb 3, 2023

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.